# SDR GTIA040431

- Difficulty date: March 29, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Aircraft time: 43,449 hours, 27,475 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL BROKEN INSERTS AND EDGE OF PANEL DELAMINATED.  FABRICATED COCKPIT FLOOR PANEL.
